# SDR SWAA2023052531278

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B-767 WL 154-155.<[01] REMOVED CORROSION MULTIPLES AREAS ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B TO BS 767 WL 154-155; REWORKED AREA: L= 2.5' W= 1.2' D= 0.007' ORIGINAL THICKNESS 0.032' REMAINING MAT. 0.025' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION ITEM 1; OUT OF LIMITS.;[03] LOCATED AND DRILLED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B-767 WL 154-155 PER B737-700 DWG 146A7502 REV A.;[04] UPDATED CORRECTIVE ACTION 3. LOCATED AND DRILLED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B-767 WL 154-155 PER B737-700 DWG 146A7502 REV A. SIDEWALL SUPPORT WILL BE INSTALL ON WORK CARD TTG8Q004A4L8.;[05] VERIFIED CORRECTIVE ACTION 4  VERIFIED MEASUREMENT TABLE
